# SDR 08FDEA03436

- Difficulty date: August 15, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Part number: A57244856201
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON LEADING EDGE SKIN, RIB 29 RT REPAIR PERFORMED BY NDT FOR CRACK FREE CONDITION AND LET THE DENT AS IT IS IAW RAS/BAE/1007864/2008, APPROVED EA 6-5741-123064.
